# SDR COMA0360162

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 13,434 hours, 13,584 cycles
- Engine: Ge CF343A1
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Fan
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5490 VIB WARNING WHEN T/O THRUST APPLIED.COULD NOT DUPLICATE - INSPECTED ENGINE AND FOUND NO DISCREPANCIES, C/W A FAN TRIM BALANCE AND REDUCED VIB FROM .9 TO .4
